# SDR DALA202007312683

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 22,332 hours, 8,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND 1L DOOR FWD CABIN AND FWD EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED BATTERY PACKS M1675 AND M2816. OPS NOW OK.
